potassium or prednisone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

yalinda
Veteran Member


Date Joined May 2006
Total Posts : 1179
   Posted 7/3/2006 5:00 AM (GMT -7)   
hi everyone,  havent been on for a few + days..... have felt terrible sad   not sure what is causing this? so many variables..... nausea, headaches, joint pain, chest pain and arm leg cramps......i thought it is that darn potassium level that i cant seem to elavate to normal yet, i have been off triam hctz for a month and still i have low potassium.  can the prednisone or mtx lower my potassium?  plus i quickly glanced at 2 threads and saw erin that u were sufferring from the same symptoms related to prednisone, which i am still on? 
 
 i dont know my energy level is a negative factor like -10.  well if anyone has any ideas let me know i have eaten enough bananas to turn into a monkey!
erin, elcamino, camama i hope u r feeling better? dave laughter would be good medicine about now... and everyone else out there keep well  yeah   
 
looks like there are a few new people out there... welcome to everyone.....  ~*yalinda tongue

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 7/3/2006 4:33 PM (GMT -7)   
Yalinda Hi,sorry you are having problems,but I sure can relate to how you feel.I'm in the same boat.

First off I would like to say that yes Methyotrexate can cause your boddy to have low potassium it took me for ever to get my levels up to where they needed to be.

Prednisone can as well lower your potassium levels.I'm so different from every one else prednisone causes me to have problems with my lung's that is whay we have to be so careful about giving me predy.

I seen my Rhemy last week and she gave me a does of 40 when it usally is 80 but because we did not want to risk me having other problems because of predy I only got a half does and for a couple of day's it did seem to help but the pain is back so I will have to go back and get the other half.

I take patassium pills that my Rhemy has prescribed because of my levels being really low.It is still low but not like it was.

I hope that you get some relief soon.
Thanks
Curley......
a.k.a.Mela...........


yalinda
Veteran Member


Date Joined May 2006
Total Posts : 1179
   Posted 7/4/2006 7:55 AM (GMT -7)   
thanks curely, your info has been much appreciated! my pcp is not well versed on mtx, at leat that is what i think? i see my rhuemy next week so i hope to get back on a potassium suppliment.
 
how r u feeling curley?  any better?  i am sry to say it seems like alot of us are in a flare stage lately?  we should graph it (our pain days) and see any patterns? seems like sometimes we are all ok and then we all dive together?  maybe i am wrong?  i think this rain has something to do with it? but maybe not?
 
 anyway~ hope everyone is having a happy fourth! ~*yalinda
  
    ****_________
    ****_________
    ______________
    ______________

Post Edited (yalinda) : 7/4/2006 9:15:55 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 11:36 AM (GMT -7)
There are a total of 2,732,616 posts in 301,038 threads.
View Active Threads


Who's Online
This forum has 151196 registered members. Please welcome our newest member, RAmiddleage55.
257 Guest(s), 10 Registered Member(s) are currently online.  Details
Lyme Yes or No ?, Psilociraptor, 81GyGuy, Gemlin, summer16, Huddie, Fairwind, BKelly, Islandclub1, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer